Advertisement -- Learn more about ads on this site.
CTUPTON
150,000-199,999 SparkPoints 165,974
SparkPoints
 

temazepam?

Thursday, September 19, 2013

A friend has a blood cancer and is on steroids (his word) for a short time. He can't sleep and his doctor gave him temazapam for sleeping. He does not want to take it. But he isn't sleeping.


Euhypnos
Normison
Norkotral
Nortem
Remestan
Restoril
Temaze
Temtabs
Tenox



Got any answers for him?



chris
Share This Post With Others
Member Comments About This Blog Post
  • v PATSYB7
    My prayers are with your friend. He should definitely talk to his doctor. I hope he finds relief. Sleep is so restorative.

    1073 days ago
  • v DJ4HEALTH
    If he can take it in the morning then that will help with lessening the symptoms of staying up at night. That was one of the problems that my husband had when he had to take those. If it is a high dose then he might want to stay away from coffee because it does not help with sleeping unless he just drinks it in the morning.
    1074 days ago
  • v ICEDEMETER
    If he has one of the non-Hodgkins lymphomas, then it's likely that he is on high-dose prednisone (which is a steroid) for 5 days out of each chemo cycle. The cycles might be every 2 weeks or every 3 weeks.

    Inability to sleep while on the prednisone is very common, and the med that the doctor prescribed for him is in the family most often used to help with that. The other med commonly used is Ativan.

    He might want to talk to his doctor about taking the prednisone first thing in the morning, as some folks have found that this does make it easier to get some sleep. He also might want to check to see if his oncologist's office has someone who specializes in pain and symptom management, as they often can make other suggestions to help with side-effects like this.

    Please make sure that he doesn't try any herbals without clearing them with his doctor first, as many of them interact very badly with chemo.
    1074 days ago
  • v ARTJAC
    emoticon NO
    1074 days ago
  • v HIKETOHEIGHTS
    I know zero about medication, I use my eating & exercise for healthy living.
    Victoria
    Dr. Oz Show Fans Team Leader
    1074 days ago
  • v SANDRALEET
    Do whot doctor says When we need it to rest and immune system to help fight a bad cancer Learn to relax and do visualizations to help
    1074 days ago
  • v KATHARINE1948


    Chris i hate to keep bring it up but roy & i watched a special on the Curcumin
    its the strongest on the market more powerful that any thing a doctor can write
    if he has chemo treatments . I think its not good . but it has to be root extract
    its suppose to be very powerful to fight the inflammation'God bless emoticon
    1074 days ago
  • v COCK-ROBIN
    wow, I'm sorry. He's in my prayers.
    1074 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.